# SDR AALA201704109015

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 13,816 hours, 2,327 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES REPORTED DURING CLIMB OUT AROUND THE R2 DOOR.  CONFIRMED BY MULTIPLE FLIGHT ATTENDANTS. AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED MID GALLEY LEFT OVEN.  AIRCRAFT WAS GROUNDED.
